# SDR SIMA2020040617006

- Difficulty date: February 17, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING LH EXTRUSION FOR RAMP PANEL IS DAMAGED.-C/A-COMPLETE:REMOVED AND REPLACED EMERGENCY FLOOR LIGHTING LH EXTRUSION FOR RAMP PANEL IAW AMM 33-50-12.
